Is head jerking a side effect if alcohol use?

Not typically. In order to have your question definitively answered, you need to have what you are describing as "head jerks" properly diagnosed. Alcohol isn't at all well known to trigger the onset of a tic disorder, but what I have read suggests that different individuals report both lessening or increasing involuntary movements through alcohol use. See a neurologist!
It can be a sign of . Withdrawal and would mean that the person has been drinking for some time and is addicted. It could be from other physical ailments, so consult with your doctor and get help either way.

Related Questions

Is head jerking a side-effect of abilify (aripiprazole)?

Abilify&head jerking. Yes it probabely is.You may need to see your psychiatrst or neurologit .You may have to stop the med and try a different one.It may be a condition called tardive dyskinesia. Read more...